# SDR ASAA2023080344440

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,979 hours, 1,748 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DOES NOT DISPLAY WX IN AUTO OR MANUAL MODE. GROUNDED - YES. WEATHER RADAR OPERATIONAL TEST PASSES, SYSTEM TEST FAILS - NO WEATHER OR GROUND RETURN. REFERENCE W/D 34-41-11-2, SHEET 1 - CONNECTORS D16712, D39977, AND D1409 REMOVED, INSPECTED AND RE-SEATED. WX RADAR OPS NORMAL INCLUDING SYSTEM TEST PER AMM TASK 34-41-00-730-801. RADOME OPED AND CLOSED REF AMM 53-52-00-101-410-801. WEATHER RADAR R/T CIRCUIT BREAKER PULLED AND RESET - MIG 51A TAG S/N 105261.
